MathSciNet Relay Station
MathSciNet bibliographic data
MR1117152 20D08
Aschbacher, Michael; Segev, Yoav The uniqueness of groups of type $J_4$. Invent. Math. 105 (1991), no. 3, 589–607.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement